# SDR UALA2011061002856

- Difficulty date: June 10, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 60,885 hours, 22,594 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Flex Hose
- Condition: Out Of Position
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD NOSE & MAIN GEAR NOISE.  STARTED AT 17500 290 KTS.  CONSTANT AIRFRAME VIBRATION NOISE.  NOISE WENT AWAY WHEN THROTTLE PULLED  BACK, IT WAS LIKE A MOTOR GOING ON AND OFF.   AIRCRAFT WILL NOT HOLD PRESSURE WITH ONLY LEFT PACK ON.  RIGHT PACK HOLDS PRESSURE BY ITSELF.  RIGHT PACK PUTS OUT VERY LOW AIR FLOW.  WILL NOT HOLD CABIN  PRESSURE WITH LEFT PACK OFF.  FOUND RT PACK BAY FLEX CONNECTOR PARTIALLY DISCONNECTED BETWEEN SUPPLY DUCT TO COND AIR CHECK VALVE (RT PACK SUPPLY AIR TO MIX MANIFOLD).  REPOSITIONED FLEX CONNECTOR AND SECURED.  LEAK CHECKED CONNECTOR AND PACK BAY, GOOD.  PACK OPERATION NORMAL.  TEST FLT,  NO NOISE FOUND.
